# SDR QXEA0201693

- Difficulty date: October 19, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 1,886 hours, 1,473 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- FIRE SYSTEM FAULT STATUS MESSAGE ON THE RIGHT HAND ENGINE FIRE LOOP A.  REPAIRED WIRE HARNESS IAW AMM TASK 26-11-07-000-802-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
